# SDR DALA2016092907031

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 55,606 hours, 20,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING DAMAGED OR INOPERATIVE.   SECURED LIGHT HOUSING AT 23D. (2701932)
